| Model Number |
U35130630 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiry date: 11/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly got stuck in the sheath when it was deflated to pull out of the patient.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultraverse 035 pta dilatation catheter loaded into an unknown 6fr sheath was returned for evaluation.The balloon was noted to be loaded onto an unknown sheath and the introducer sheath was severely damaged.No other specific anomalies were noted during the visual evaluation.During functional testing, negative pressure was applied to remove the remaining air from the balloon.Further, the balloon was attempted to remove from the loaded sheath but it was unsuccessful and strong resistance was also felt.No further testing was performed due to the condition of the sample.As the returned balloon was noted to be loaded within an unknown sheath and unable to remove during the functional testing, the investigation is confirmed for the reported sheath removal difficulty.A definitive root cause for the reported sheath removal difficulty could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 11/2025), g3.H11: h6 (result, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly got stuck within the sheath when deflated to pull out of the patient.There was no reported patient injury.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly got stuck within the slender sheath when deflated to pull of the patient.The procedure was completed using another balloon from a different vendor through the second access site.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultraverse 035 pta dilatation catheter loaded into an unknown 6fr sheath was returned for evaluation.The balloon was noted to be loaded onto an unknown sheath and the introducer sheath was severely damaged.No other specific anomalies were noted during the visual evaluation.During functional testing, negative pressure was applied to remove the remaining air from the balloon.Further, the balloon was attempted to remove from the loaded sheath but it was unsuccessful and strong resistance was also felt.No further testing was performed due to the condition of the sample.As the returned balloon was noted to be loaded within an unknown sheath and unable to remove during the functional testing, the investigation is confirmed for the reported sheath removal difficulty.A definitive root cause for the reported sheath removal difficulty could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiry date: 11/2025), g3, h6 (method).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.